# SDR DALA2023082506926

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 54,785 hours, 28,261 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 L/H OVERWING HATCH EXIT SLIDE INDICATION DOES NOT EXTINGUISH. CORRECTIVE ACTION: R/R L/H WING PROXIMITY SWITCH 6WNI IAW A319 AMM 52-73-11-000-004-C AND 52-73-11-400-004-C OPS CHECK GOOD. (2935164)
